# SDR ENHA2016F00012

- Difficulty date: September 30, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N27471
- Make and model: Piper PA-31-350
- Aircraft serial: 317852018
- Aircraft time: 12,620 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 481166
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLIMB PILOT TRIED TO PUT GEAR HANDLE UP ALL LIGHTS INDICATED GEAR UP BUT HANDLE FAILED TO RETURN TO NEUTRAL.  PILOT THEN PUT GEAR HANDLE DOWN, GOT GREEN LIGHTS INDICATING GEAR DOWN AND LOCKED, BUT AGAIN GEAR HANDLE DID NOT RETURN TO NEUTRAL.  HE FLEW BY THE TOWER TO MAKE SURE THAT GEAR WAS DOWN AND LOCKED.  DURING TROUBLESHOOTING, FOUND THAT THE DOORS WOULD NOT GO UP IN FLIGHT.  FOUND THAT THE HYDRAULIC FLUID WAS BEING DUMPED OVERBOARD.  REPLACED THE HYDRAULIC POWERPACK AND GOT THE FLUID TO STOP GOING OVERBOARD.
